# SDR IPXA2014072583756

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355532255
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT, RT BLEED DUCT LEAK EICAS AND OVERHEAD LIGHT DISPLAYED.  RAN QRH CHECKLIST.  R & R RT WING/BODY DETECTOR ELEMENTS IAW MM 26-18-01-024-001-001, PERFORMED DUCT LEAK CHECK AND ELMENT SYSTEM TEST. ALL CHECKS GOOD.
